Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 15, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 8, 2016, 6:57 PM CDT for Brown County, Cherry County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2016, 6:57 PM CDT (23:57 UTC)
- Expired
- May 8, 2016, 7:30 PM CDT
- In force
- 33 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Brown County, NE, Cherry County, NE
The radar
The North Platte radar (KLNX), 54 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 5:09 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 12.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
194 WUUS53 KLBF 082357 SVRLBF NEC017-031-090030- /O.NEW.KLBF.SV.W.0015.160508T2357Z-160509T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 657 PM CDT SUN MAY 8 2016 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... SOUTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 730 PM CDT * AT 657 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF ELSMERE...OR 26 MILES SOUTHWEST OF AINSWORTH...MOVING NORTHWEST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... ELSMERE...LONG LAKE STATE WILDLIFE MANAGEMENT AREA...MOON LAKE AND WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4253 10017 4220 10003 4214 10026 4244 10053 TIME...MOT...LOC 2357Z 143DEG 23KT 4227 10021 HAIL...1.00IN WIND...<50MPH $$ TAYLOR
2 follow-up statements
696
WWUS53 KLBF 090022
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
722 PM CDT SUN MAY 8 2016
NEC017-090031-
/O.CAN.KLBF.SV.W.0015.000000T0000Z-160509T0030Z/
BROWN NE-
722 PM CDT SUN MAY 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BROWN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4244 10019 4243 10017 4231 10017 4224 10033
4244 10053 4253 10019
TIME...MOT...LOC 0021Z 143DEG 30KT 4237 10033
$$
NEC031-090030-
/O.CON.KLBF.SV.W.0015.000000T0000Z-160509T0030Z/
CHERRY NE-
722 PM CDT SUN MAY 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EAST CENTRAL CHERRY COUNTY...
AT 721 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES EAST OF
BROWNLEE...OR 26 MILES SOUTHWEST OF AINSWORTH...MOVING NORTHWEST AT 35
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL CHERRY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4244 10019 4243 10017 4231 10017 4224 10033
4244 10053 4253 10019
TIME...MOT...LOC 0021Z 143DEG 30KT 4237 10033
HAIL...1.00IN
WIND...<50MPH
$$
ROBERG080
WWUS53 KLBF 090039
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 PM CDT SUN MAY 8 2016
NEC031-090049-
/O.EXP.KLBF.SV.W.0015.000000T0000Z-160509T0030Z/
CHERRY NE-
739 PM CDT SUN MAY 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHERRY COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4244 10019 4243 10017 4231 10017 4224 10033
4244 10053 4253 10019
TIME...MOT...LOC 0037Z 143DEG 23KT 4237 10033
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 6:47 PM CDT, 10 minutes earlier.
Area forecast discussion, May 8, 6:47 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 647 PM CDT SUN MAY 8 2016 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 313 PM CDT SUN MAY 8 2016 SOME CLEARING ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA HAS OCCURRED THIS AFTERNOON AND DEW POINTS REMAIN IN THE LOW TO MID 50S. HOWEVER...THE WARM FRONT IS ANALYZED WELL TO OUR SOUTH...WHICH WILL TAKE THE FOCUS OF LATE AFTERNOON CONVECTION AWAY FROM WESTERN AND CENTRAL NEBRASKA TO AREAS OF KANSAS AND SOUTHEAST NEBRASKA EAST OF THE DRY LINE AND ALONG AND SOUTH OF THE WARM FRONT. HOWEVER...A SECONDARY FOCUS FOR CONVECTION LIES WITH ANOTHER SHORT WAVE ROTATING AROUND THE BASE OF THE UPPER LOW IN SOUTHEASTERN COLORADO. SOME STORMS ARE ALREADY BEGINNING TO FIRE WITH THIS FEATURE AND THESE ARE THE STORMS THAT ARE EXPECTED TO ROTATE NORTHEAST INTO OUR FORECAST AREA LATER THIS AFTERNOON AND TONIGHT. THEY WILL BE ENTERING A RECEPITIVE ENVORONMENT AND MID LEVEL LAPSE RATES LOOK TO REMAIN FAILRY STEEP AND THE SUNSHINE DURING THE DAY WILL ASSIST LOWER AND MID LEVEL INSTABILITY. CAPE AND SHEAR IN THE HAIL GROWTH ZONE LOOKS FAVORABLE FOR HAIL...ESPECIALLY AFTER 22Z SO ANY STORMS THAT ARE ALLOWED TO TAKE OFF LATER THIS AFTERNOON AND EARLY EVENING COULD CONCEVIABLY PRODUCE SOME LARGE HAIL. HEADING INTO THE OVERNIGHT HOURS...RAIN WILL BECOME MORE WIDESPREAD AS STORMS CONGEAL INTO CLUSTERS ONCE THE SHORTWAVE LIFTS INTO CENTRAL NEBRASKA. WHILE A NON-ZERO CHANCE OF RAIN EXISTS ACROSS THE ENTIRE FORECAST AREA...THE BEST CHANCE FOR MEASURABLE AND AT TIMES HEAVY RAIN WILL BE EAST OF A LINE FROM NORTH PLATTE TO VALENTINE. THE WAVE WILL EVENTUALLY CLOSE OFF INTO AN UPPER LOW BY MONDAY AFTERNOON OVER SOUTH DAKOTA...SLOWING THE PROGRESSION OF ANY SHOWERS TRYING TO MOVE OUT OF THE AREA FROM OVERNIGHT...ESPECIALLY NORTH OF THE INTERSTATE. THE UPPER LOW WILL MOVE LITTLE THROUGH THE DAY INTO MONDAY NIGHT AS ANOTHER UPPER LOW IN WYOMING FUJIWHARAS ITS WAY AROUND THE BASE OF THE NORTH DAKOTA LOW DURING THE DAY ON MONDAY. THIS SHOULD KEEP OUR HEIGHTS LOW AND OUR WEATHER SHOWERY AND UNSETTLED FOR MUCH OF THE DAY. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 313 PM CDT SUN MAY 8 2016 MONDAY NIGHT THROUGH WEDNESDAY...THE UPPER LOW ACROSS THE ROCKIES MOVES SLOWLY EAST TOWARD NRN NEB TONIGHT AND MONDAY. A SECOND UPPER LOW ACROSS SRN ALBERTA WILL MOVE INTO THE NRN HIGH PLAINS AND ABSORB THE FIRST DISTURBANCE BY TUESDAY MORNING. THE NEW UPPER LOW WILL DRIFT THROUGH THE DAKOTAS TUESDAY AND PULL COLD AIR INTO THE FCST AREA WEDNESDAY. A STRONG PUSH OF COLD AIR TUESDAY NIGHT IS EXPECTED TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY ACROSS SWRN AND NCNTL NEB. OTHERWISE RAIN CHANCES ARE ISOLATED TUESDAY AND WEDNESDAY AND DIURNALLY DRIVEN. TEMPERATURES TUESDAY RISE INTO THE 60S TO NEAR 70 WITH WEAK WARMING. HIGHS WEDNESDAY REMAIN IN THE UPPER 50S TO MID 60S. COLD AIR ALOFT MAY STEEPEN LAPSE RATES FOR AFTN SHOWERS ACROSS NRN NEB. FROST IS POSSIBLE WEDNESDAY MORNING ACROSS THE WRN SANDHILLS AND ERN PANHANDLE WITH LOWS IN THE MID 30S. OTHERWISE 40S ARE EXPECTED TUESDAY AND WEDNESDAY MORNING. WEDNESDAY NIGHT THROUGH SUNDAY...THE UPPER LOW ACROSS THE DAKOTAS WILL PULL CANADIAN AIR INTO THE FCST AREA FRIDAY THROUGH SUNDAY. HEIGHTS ALOFT INDICATE NORTHWEST FLOW BUT THE AIR APPEARS TO BE TOO COOL FOR TSTM DEVELOPMENT...K INDICES ARE LESS THAN 30C. THE GFS20 AND ECM ARE SIGNALING MID LEVEL FRONTOGENESIS SUPPORTING A CHANCE OF SHOWERS SATURDAY AND SUNDAY. THERE IS A CHANCE OF SHOWERS WITH THE REINFORCING COLD FRONT FRIDAY NIGHT. TEMPERATURES REMAIN COOL WITH HIGHS MOSTLY IN THE 50S AND 60S. LOWS FALL INTO THE 30S AND 40S WITH FROST POSSIBLE THURSDAY MORNING ACROSS WRN NEB. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 647 PM CDT SUN MAY 8 2016 THUNDERSTORMS WILL BE THE MAIN AVIATION CONCERN THIS EVENING. WHILE MOST OF THE THUNDERSTORMS WILL BE EAST OF THE KLBF AND KVTN TERMINALS...A FEW THUNDERSTORMS ARE POSSIBLE. AFTER MIDNIGHT...MVFR CEILINGS ARE FORCAST TO CONTINUE UNTIL 15Z MONDAY. && .HYDROLOGY... ISSUED AT 313 PM CDT SUN MAY 8 2016 ...FLOOD WARNING CONTINUES FOR THE NORTH PLATTE AT LEWELLEN... ELEVATED RIVER LEVELS WILL CONTINUE ALONG THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER OVER THE NEXT SEVERAL DAYS. ALONG THE NORTH PLATTE RIVER...BASED ON FLOWS UPSTREAM IN WYOMING AND THE WESTERN NEBRASKA PANHANDLE...INDICATIONS ARE THAT RIVER LEVELS WILL CONTINUE TO RISE FOR LISCO AND LEWELLEN THROUGH THE END OF THE WEEK. CURRENTLY...THE RIVER STAGE AT LEWELLEN IS 8.1 FEET ...WHICH IS 0.6 FEET ABOVE THE FLOOD STAGE OF 7.5 FEET. THIS STAGE IS EXPECTED TO GO TO 8.3 FEET TOWARD THE MIDDLE OF THIS WEEK. MODERATE FLOOD STAGE IS 8.5 FEET. THE NORTH PLATTE RIVER AT LISCO IS CURRENTLY AT 3.49 FEET AND THE LATEST FORECAST IS FOR IT TO RISE TO 4.8 FEET BY THE END OF THE WEEK. FLOOD STAGE IS 4.0 FEET AND MODERATE FLOOD STAGE IS AT 5.0 FEET. IF THE CURRENT FORECAST HOLDS THEN IT COULD REACH FLOOD STAGE BY WEDNESDAY. GIVEN THE UNCERTAINTY AND RECENT CHANGES IN THE FORECAST...A HYROLOGIC OUTLOOK WAS ISSUED BUT THAT MAY BE REPLACED BY A FLOOD WATCH IF FORECAST CERTAINTY INCREASES. ALONG THE SOUTH PLATTE RIVER...RIVER LEVELS WILL REMAIN ELEVATED THIS WEEK AND MAY APPROACH MINOR FLOOD STAGE AT ROSCOE BY THE END OF THE WEEK. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ALLEN LONG TERM...CDC AVIATION...ROBERG HYDROLOGY...ALLEN
Hazardous weather outlook, May 8, 5:40 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 540 PM CDT SUN MAY 8 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-092245- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 540 PM CDT SUN MAY 8 2016 /440 PM MDT SUN MAY 8 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS WILL IMPACT WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. AT THIS TIME...THERE IS A RISK FOR SEVERE STORMS GENERALLY SOUTH AND EAST OF A LINE FROM CURTIS TO BREWSTER TO BARTLETT. LARGE HAIL WILL BE THE MAIN SEVERE THREAT. OVERNIGHT...HEAVY RAIN WILL BE A THREAT... ESPECIALLY EAST OF A LINE FROM NORTH PLATTE TO VALENTINE. RIVER LEVELS ALONG THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER...WILL REMAIN ELEVATED. MINOR FLOODING WILL OCCUR ALONG THE NORTH PLATTE RIVER NEAR LEWELLEN AS IT IS CONTINUES TO SLOWLY RISE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH TUESDAY NIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. AT THIS TIME...THE THREAT FOR SEVERE STORMS IS LOW. HIGH RIVER LEVELS WILL CONTINUE OVER THE NEXT SEVERAL DAYS ALONG THE SOUTH PLATTE RIVER...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY. MINOR FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS ALONG THE NORTH PLATTE RIVER AT LEWELLEN...AND MAY BEGIN REACH MINOR FLOOD STAGE AT LISCO LATE IN THE WEEK. RIVER LEVELS ALONG THE SOUTH PLATTE MAY APPROACH MINOR FLOOD STAGE AT ROSCOE TOWARD THE END OF THE WEEK AS WELL BUT THEY ARE NOT EXPECTED TO EXCEED FLOOD STAGE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING MAINLY IN CENTRAL NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) ROBERG
In the hours before
Special weather statement, May 8, 5:52 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 552 PM CDT SUN MAY 8 2016 NEZ038-082330- CUSTER NE- 552 PM CDT SUN MAY 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 630 PM CDT... AT 552 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BROKEN BOW...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MERNA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 2 BETWEEN MILE MARKERS 262 AND 277. HIGHWAY 92 BETWEEN MILE MARKERS 266 AND 273. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR CENTRAL NEBRASKA. LAT...LON 4129 9965 4125 9980 4155 9996 4162 9970 TIME...MOT...LOC 2252Z 171DEG 22KT 4133 9975 ROBERG
Special weather statement, May 8, 6:01 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 601 PM CDT SUN MAY 8 2016 NEZ038-082330- CUSTER NE- 601 PM CDT SUN MAY 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CUSTER COUNTY UNTIL 630 PM CDT... AT 601 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF WILLOW ISLAND...OR 21 MILES NORTHWEST OF LEXINGTON...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LODI. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR CENTRAL NEBRASKA. LAT...LON 4127 10015 4127 9978 4105 9981 4105 10006 TIME...MOT...LOC 2301Z 186DEG 24KT 4105 9997 ROBERG
Special weather statement, May 8, 6:08 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 608 PM CDT SUN MAY 8 2016 NEZ037-082330- LOGAN NE- 608 PM CDT SUN MAY 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN COUNTY UNTIL 630 PM CDT... AT 607 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF GANDY...OR 10 MILES SOUTHEAST OF STAPLETON...MOVING NORTHWEST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GANDY...STAPLETON AND HOAGLAND. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 92 BETWEEN MILE MARKERS 233 AND 245. HIGHWAY 83 BETWEEN MILE MARKERS 107 AND 108. LAT...LON 4140 10026 4140 10052 4153 10043 4147 10026 TIME...MOT...LOC 2307Z 117DEG 20KT 4140 10034 ROBERG
Local storm report, May 8, 6:21 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
621 PM CDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 1 E BRADY 41.02N 100.35W
05/08/2016 M1.00 INCH LINCOLN NE TRAINED SPOTTER
&&
SNIVELYLocal storm report, May 8, 6:23 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
623 PM CDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL BRADY 41.02N 100.37W
05/08/2016 M1.00 INCH LINCOLN NE CO-OP OBSERVER
&&
SNIVELYLocal storm report, May 8, 6:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM CDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 1 W BRADY 41.02N 100.39W
05/08/2016 E1.50 INCH LINCOLN NE CO-OP OBSERVER
&&
ROBERGThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:58 PM CDT | Special Weather Statement | LBF | Lincoln | 32 min |
| May 7, 8:04 PM CDT | Tornado Warning | LBF | Chase | 26 min |
| May 7, 8:27 PM CDT | Special Weather Statement | LBF | Lincoln | 48 min |
| May 7, 8:40 PM CDT | Special Weather Statement | LBF | Chase | 50 min |
| May 7, 9:46 PM CDT | Special Weather Statement | LBF | McPherson | 44 min |
| May 8, 12:44 AM CDT | Special Weather Statement | LBF | Logan | 46 min |
| May 8, 4:40 PM CDT | Special Weather Statement | LBF | Frontier | 35 min |
| May 8, 4:47 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 28 min |
| May 8, 4:51 PM CDT | Special Weather Statement | LBF | Custer | 39 min |
| May 8, 5:06 PM CDT | Special Weather Statement | LBF | Custer | 24 min |
| May 8, 5:19 PM CDT | Special Weather Statement | LBF | Custer | 41 min |
| May 8, 5:52 PM CDT | Special Weather Statement | LBF | Custer | 38 min |
| May 8, 6:01 PM CDT | Special Weather Statement | LBF | Custer | 29 min |
| May 8, 6:08 PM CDT | Special Weather Statement | LBF | Logan | 22 min |
| May 8, 6:23 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 37 min |
| May 8, 6:29 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Loup | 31 min |
| May 8, 6:31 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 29 min |
| May 8, 6:33 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 27 min |
| May 8, 6:37 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 23 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.